# SDR AWXA0001526

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573748
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 1064 STR 14L.  REMOVED DOUBLER AND ASSESSED IAW SRM 53-30-1 FIG 1; INSTALLED NEW DOUBLER IAW SRM 53-30-3 FIG 17.
